Derivations into iterated duals of Banach algebras

Dales, H.G. and Ghahramani, F. and Gronbaek, N. (1998) Derivations into iterated duals of Banach algebras. Studia Mathematica, 128 (1). pp. 19-54. ISSN 0039-3223

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Studia Mathematica
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67608
Deposited By: ep_importer_pure
Deposited On: 20 Nov 2013 11:19
Refereed?: Yes
Published?: Published
Last Modified: 23 Jan 2020 02:09
URI: https://eprints.lancs.ac.uk/id/eprint/67608

Actions (login required)

View Item View Item